Hi good morning I am 19 yrs old and went on family planning wen I was 15 and it make me bleed for month went bk to d nurse and tell her the problem and told her I want to come off she said no she is going to give me less of d dosage and she think that will stop d bleeding well it didn't stop and I went bk to her and told her am serious abt coming off the family planning she said ok and she gave me sum pills to take daily so yes it was working in d first off but then if I forget to take one I started getting spot some black ones but all of that stopped now but I want a babyand its seemz very difucult for it to happen each time I try nothing happen so am wondering if its d family planning cause all of that pls I am asking for ur help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.